# SDR DALA2025111408345

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT PASSENGER AFT UTILITY AREA AT FR68, Y= 512,5 BEAM WITH CORROSION.   REPLACED NEW FLOORBEAM IAW A319 SRM 51-72- 11-911-001 AND SRM 53-41-14-03A. (1302360).
